MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18888-001
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was inappropriately power cycling.There was no patient involvement related to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation, and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The device was returned to zoll failure analysis lab for evaluation.The device log files confirmed that the device power cycled without pressing the power button; however, it also showed that the device was operating on battery power.While undergoing testing, the unit was allowed to charge the internal battery overnight to ensure it was fully charged and to monitor any performance issues.The device was allowed to ventilate for approximately 19 hours without any faults observed.The device was put through a battery duration test and successfully passed with no issues found.The reported malfunction was not duplicated and the device was found to be operating as expected with no issues.

Brand Name
LTV
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr.
palm springs, CA 92262
MDR Report Key24590437
Report Number3013421741-2026-00096
Device Sequence Number15812598
Product Code CBK
UDI-Device Identifier10190752115279
UDI-Public(01)10190752115279(11)220322
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number18888-001
Device Catalogue Number18888-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown